Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/1340
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Group representations of bounded cosine functions
Author: Chojnacki, W.
Citation: Journal für die reine und angewandte Mathematik, 1996; 478(478):61-84
Publisher: WALTER DE GRUYTER & CO
Issue Date: 1996
ISSN: 1435-5345
0075-4102
Statement of
Responsibility: 
Wojciech Chojnacki
Rights: © Walter de Gruyter 1996
RMID: 0030006665
DOI: 10.1515/crll.1996.478.61
Appears in Collections:Computer Science publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.